Alert archive / Oregon / High Wind Watches in 2021
High Wind Watch 8, NWS Medford, OR
NWS Medford, OR issued this high wind watch at Oct 20, 2021, 3:30 AM PDT for Coos County, Curry County, Douglas County, Oregon. It took effect at Oct 21, 2021, 2:00 AM PDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Oct 20, 2021, 3:30 AM PDT (10:30 UTC)
- In effect from
- Oct 21, 2021, 2:00 AM PDT
- Expired
- Oct 20, 2021, 2:14 PM PDT
- In force
- Issued by
- NWS Medford, OR
Counties Coos County, OR, Curry County, OR, Douglas County, OR
The radar
The Medford radar (KMAX), 135 km from the middle of the area, began a volume at 10:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 00:00Z, 10.5 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2214 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- -36 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
759 WWUS76 KMFR 201030 NPWMFR URGENT - WEATHER MESSAGE National Weather Service Medford OR 330 AM PDT Wed Oct 20 2021 ORZ021-022-210000- /O.CAN.KMFR.HW.W.0009.000000T0000Z-211020T1200Z/ /O.NEW.KMFR.HW.A.0008.211021T0900Z-211022T0000Z/ South Central Oregon Coast-Curry County Coast- Including the cities of Port Orford and Gold Beach 330 AM PDT Wed Oct 20 2021 ...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY AFTERNOON... ...HIGH WIND WARNING IS CANCELLED... * WHAT...South winds 25 to 35 mph with gusts up to 60 mph possible. * WHERE...Southern Oregon Coast from Cape Blanco southward to Pistol River, including Port Orford and Gold Beach. * WHEN...From late tonight through Thursday afternoon. * IMPACTS...Strong winds could blow down trees and power lines. Power outages are possible. Travel could be difficult, especially for high profile vehicles. * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Dangerous driving conditions are possible, especially if operating a high profile vehicle. Downed trees and power lines are possible. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ ORZ026-210000- /O.CAN.KMFR.WI.Y.0023.000000T0000Z-211020T1200Z/ /O.NEW.KMFR.WI.Y.0024.211021T0900Z-211022T0600Z/ Jackson County- Including the cities of Medford and Ashland 330 AM PDT Wed Oct 20 2021 ...WIND ADVISORY IN EFFECT FROM 2 AM TO 11 PM PDT THURSDAY... ...WIND ADVISORY FOR THIS MORNING IS CANCELLED... * WHAT...Southeast winds 15 to 25 mph with gusts up to 35 mph expected. * WHERE...Areas of Jackson County including Ashland, Phoenix, Talent, South Medford, and surrounding foothills. * WHEN...From 2 AM to 11 PM PDT Thursday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ081-210000- /O.NEW.KMFR.WI.Y.0024.211021T0900Z-211022T0900Z/ /O.CON.KMFR.WI.Y.0023.000000T0000Z-211020T1500Z/ Central Siskiyou County- Including the city of Weed 330 AM PDT Wed Oct 20 2021 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING... ...WIND ADVISORY IN EFFECT FROM 2 AM THURSDAY TO 2 AM PDT FRIDAY... * WHAT...South to southeast winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Central Siskiyou County including Interstate 5 near Weed. * WHEN...For the first Wind Advisory, until 8 AM PDT this morning. For the second Wind Advisory, from 2 AM Thursday to 2 AM PDT Friday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ085-ORZ030-031-210000- /O.NEW.KMFR.WI.Y.0024.211021T1500Z-211022T1500Z/ /O.CON.KMFR.WI.Y.0023.000000T0000Z-211020T2100Z/ Modoc County- Northern and Eastern Klamath County and Western Lake County- Central and Eastern Lake County- 330 AM PDT Wed Oct 20 2021 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON... ...WIND ADVISORY IN EFFECT FROM 8 AM THURSDAY TO 8 AM PDT FRIDAY... * WHAT...South winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...In California, Modoc County including the Warner Mountains. In Oregon, Extreme Eastern Klamath County and Lake County including Highway 31 near Summer Lake. * WHEN...For the first Wind Advisory, until 2 PM PDT this afternoon. For the second Wind Advisory, from 8 AM Thursday to 8 AM PDT Friday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Visit us at https://www.weather.gov/Medford
2 follow-up statements
264 WWUS76 KMFR 201458 NPWMFR URGENT - WEATHER MESSAGE National Weather Service Medford OR 758 AM PDT Wed Oct 20 2021 CAZ081-210000- /O.EXP.KMFR.WI.Y.0023.000000T0000Z-211020T1500Z/ /O.CON.KMFR.WI.Y.0024.211021T0900Z-211022T0900Z/ Central Siskiyou County- Including the city of Weed 758 AM PDT Wed Oct 20 2021 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 AM THURSDAY TO 2 AM PDT FRIDAY... ...WIND ADVISORY WILL EXPIRE AT 8 AM PDT THIS MORNING... * WHAT...South winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Central Siskiyou County including Interstate 5 near Weed. * WHEN...From 2 AM Thursday to 2 AM PDT Friday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ085-ORZ030-031-210000- /O.CON.KMFR.WI.Y.0023.000000T0000Z-211020T2100Z/ /O.CON.KMFR.WI.Y.0024.211021T1500Z-211022T1500Z/ Modoc County- Northern and Eastern Klamath County and Western Lake County- Central and Eastern Lake County- 758 AM PDT Wed Oct 20 2021 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON... ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THURSDAY TO 8 AM PDT FRIDAY... * WHAT...South winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...In California, Modoc County including the Warner Mountains. In Oregon, Extreme Eastern Klamath County and Lake County including Highway 31 near Summer Lake. * WHEN...For the first Wind Advisory, until 2 PM PDT this afternoon. For the second Wind Advisory, from 8 AM Thursday to 8 AM PDT Friday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ ORZ026-210000- /O.CON.KMFR.WI.Y.0024.211021T0900Z-211022T0600Z/ Jackson County- Including the cities of Medford and Ashland 758 AM PDT Wed Oct 20 2021 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 AM TO 11 PM PDT THURSDAY... * WHAT...Southeast winds 15 to 25 mph with gusts up to 35 mph expected. * WHERE...Areas of Jackson County including Ashland, Phoenix, Talent, South Medford, and surrounding foothills. * WHEN...From 2 AM to 11 PM PDT Thursday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ ORZ021-022-210000- /O.CON.KMFR.HW.A.0008.211021T0900Z-211022T0000Z/ South Central Oregon Coast-Curry County Coast- Including the cities of Port Orford and Gold Beach 758 AM PDT Wed Oct 20 2021 ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY AFTERNOON... * WHAT...South winds 25 to 35 mph with gusts up to 60 mph possible. * WHERE...Southern Oregon Coast from Cape Blanco southward to Pistol River, including Port Orford and Gold Beach. * WHEN...From late tonight through Thursday afternoon. * IMPACTS...Strong winds could blow down trees and power lines. Power outages are possible. Travel could be difficult, especially for high profile vehicles. * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Dangerous driving conditions are possible, especially if operating a high profile vehicle. Downed trees and power lines are possible. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ Visit us at https://www.weather.gov/Medford
446 WWUS76 KMFR 202114 NPWMFR URGENT - WEATHER MESSAGE National Weather Service Medford OR 214 PM PDT Wed Oct 20 2021 CAZ085-ORZ030-031-210515- /O.EXP.KMFR.WI.Y.0023.000000T0000Z-211020T2100Z/ /O.CON.KMFR.WI.Y.0024.211021T1500Z-211022T1500Z/ Modoc County- Northern and Eastern Klamath County and Western Lake County- Central and Eastern Lake County- 214 PM PDT Wed Oct 20 2021 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THURSDAY TO 8 AM PDT FRIDAY... ...WIND ADVISORY HAS EXPIRED... * WHAT...South winds 20 to 30 mph with gusts up to 55 mph expected. * WHERE...In California, Modoc County including the Warner Mountains. In Oregon, Extreme Eastern Klamath County and Lake County including Highway 31 near Summer Lake. * WHEN...From 8 AM Thursday to 8 AM PDT Friday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ ORZ021-022-210515- /O.UPG.KMFR.HW.A.0008.211021T0900Z-211022T0000Z/ /O.NEW.KMFR.HW.W.0010.211021T1500Z-211022T0000Z/ South Central Oregon Coast-Curry County Coast- Including the cities of Bandon, Port Orford, and Gold Beach 214 PM PDT Wed Oct 20 2021 ...HIGH WIND WARNING IN EFFECT FROM 8 AM TO 5 PM PDT THURSDAY... * WHAT...South winds 20 to 30 mph with gusts up to 60 mph expected. * WHERE...South Central Oregon Coast and Curry County Coast between Gold Beach and Bandon. * WHEN...From 8 AM to 5 PM PDT Thursday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ ORZ026-210515- /O.CON.KMFR.WI.Y.0024.211021T0900Z-211022T0600Z/ Jackson County- Including the cities of Medford and Ashland 214 PM PDT Wed Oct 20 2021 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 AM TO 11 PM PDT THURSDAY... * WHAT...Southeast winds 15 to 25 mph with gusts up to 40 mph expected. * WHERE...Areas of Jackson County including Ashland, Phoenix, Talent, South Medford, and surrounding foothills. * WHEN...From 2 AM to 11 PM PDT Thursday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ081-210515- /O.CON.KMFR.WI.Y.0024.211021T0900Z-211022T0900Z/ Central Siskiyou County- Including the city of Weed 214 PM PDT Wed Oct 20 2021 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 AM THURSDAY TO 2 AM PDT FRIDAY... * WHAT...South winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Central Siskiyou County including Interstate 5 near Weed. * WHEN...From 2 AM Thursday to 2 AM PDT Friday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Visit us at https://www.weather.gov/Medford
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this high wind watch went out at Oct 19, 8:25 PM PDT, 7 hours 5 minutes earlier.
Area forecast discussion, Oct 19, 8:25 PM PDT, 7 hours 5 minutes before
Area Forecast Discussion
National Weather Service Medford OR
825 PM PDT Tue Oct 19 2021
.DISCUSSION...A strong, slow-moving, and negatively tilted system
with attendant cold front continues to approach the coast this
evening. Based on pressure tendencies and satellite
interpretation, the front is moving into the inner waters now. As
is often the case with strong, negatively tilted systems, this has
been more of a windstorm than a rain maker. We've seen gusts up
to 60 MPH in the southern Shasta Valley and the Siskiyous, up to
50 MPH at the coast, and we've gusted as high as 44 MPH at the
Medford Airport this evening. This will continue this evening and
into tonight as the front approaches, and variety of wind
advisories and warnings continue over these locations tonight (see
NPWMFR). Winds are also ramping up on the east side, and there
are wind advisories over there as well. The NPW has been tidied up
for this evening.
As mentioned already, rainfall has not be the focus thus far. In
fact, less than a quarter of an inch has fallen in the normally
very wet locations along the Curry Coast, but it is starting to
increase now with 0.12" having fallen in the last hour at Red
Mound. Rain will continue to spread inland coincident with winds
diminishing over inland locations later tonight.
This first front is generally well covered in the going forecast,
so only minor tweaks have been made this evening. The next front
Wednesday night into Thursday is looking windier, especially over
the waters, so those winds have been adjusted up. See the marine
discussion below for additional details. -Wright
&&
.AVIATION...20/00Z TAFs...The main concern through tonight will be
winds. Low level wind shear is expected with gusty southerly winds.
In addition to the wind, VFR will lower to MVFR as rain begins to
fall across the region late this evening into Wednesday morning.
With the strong south winds, the Shasta Valley and Rogue Valley,
including MFR, will end up on the drier side of things with a 70%
chance of rain after midnight. Conditions will improve after 18Z,
with VFR ceilings expected into the evening. Southerly winds on
Wednesday afternoon will not be as strong, though still gusty and
breezy. -DW
&&
.MARINE...Updated 800 PM PDT Tuesday, 19 October 2021...
Southerly gales will continue tonight with very high and hazardous
wind driven seas. A brief period of storm force wind gusts beyond 5
nm from shore is possible at peak intensity tonight. Seas are
forecast to peak at 18 to 23 ft tonight over the outer waters and 12
to 17 feet over the inner waters. After this system moves through,
chaotic seas remain high and very steep Wednesday with southerly
fresh swell moving through the waters mixed with a 10 foot westerly
swell at 12 to 13 seconds.
Another very strong cold front is expected late Wednesday night
through Thursday afternoon with another episode of gales and very
steep seas likely. The stormy pattern looks to continue this weekend
into next week. -Smith/DW
&&
.PREV DISCUSSION... /Issued 258 PM PDT Tue Oct 19 2021/
SHORT TERM...Wet and windy weather is in store for the remainder
of the week as a series of increasingly strong and moist frontal
systems moves across the area. The first of these fronts will come
through tonight, followed by another strong and moist front
Thursday night into Friday. Then additional strong and very moist
fronts are expected on the weekend and into early next week.
Current satellite and radar imagery shows a frontal band of
precipitation located just off the coast of Southern Oregon and
Northern California this afternoon. Ahead of this front, winds are
picking up and becoming strong and gusty across the marine waters
and for some areas inland, such as the Rogue Valley, Shasta
Valley and higher mountains east of the Cascades. Models continue
to show a strong 925 mb jet of 70 kt moving into the southern
coast late today and tonight and a 50 to 65 kt 700 mb jet moving
inland across the area late today through Wednesday morning.
South winds will increase late this afternoon into tonight with
strong, gusty south winds developing along the southern Oregon
coast, into portions of the Rogue Valley as well as increasing
across the Shasta Valley and higher terrain east of the Cascades.
Ensembles support winds gusting up to 60 mph along portions of the
southern Oregon Coast, mainly from Pistol River to Cape Blanco.
Advisory level winds are expected, for the Rogue, Shasta Valleys
and the Summer Lake area and mountains east of the Cascades, with
winds gusting up to 45 to 55 mph. High wind warnings and wind
advisories remain in place for these areas (please see the NPWMFR
for details). Winds will gradually east on Wednesday morning for
western areas and Wednesday afternoon for areas east of the
Cascades.
With the front, precipitation will spread into the coast and
across areas from the Cascades west this evening then spread
eastward across the area tonight into early Wednesday morning.
Snow levels will vary from 5000 to 6500 feet across the area as
precipitation moves inland. So, expect moderate snow
accumulations over higher mountains in Western Siskiyou County,
especially in the high terrain areas of McCash and River Complex
burn areas, as well as moderate snowfall in the Mount Shasta
area, above 5000 feet. A winter weather advisory remains in effect
for these areas through Wednesday morning (WSWMFR). Additionally,
light snow accumulations are expected over higher portions of the
Southern Oregon Cascades and Siskiyous, especially above 5500
feet. In addition to rain and higher elevation snow, expect a
slight chance for thunderstorms this evening and tonight along the
coast and across the marine waters.
Light showers are expected behind the front on Wednesday, mainly
focused along the coast, into the Umpqua Basin, mountains and
Mount Shasta areas. Showers will decrease in coverage Wednesday
night. Then, another front will approach the area Thursday morning
then move inland late Thursday afternoon through Friday morning.
This front is forecast to bring moderate to heavy precipitation to
the area. Snow levels are expected to be higher with this front,
around 8000 to 9500 feet elevation with and ahead of the frontal
passage, lowering to 6000 feet behind the front. Strong, gusty
winds are also possible over inland areas ahead of this front on
Thursday with models showing another 50-65 kt 700 mb jet moving
over the area. Also models and ensembles support a chance for
thunderstorms with the frontal band Thursday night and Friday
morning along the coast and over the marine waters.
LONG TERM...All signs are pointing towards an active weather
pattern for at least the next 7-10 days. A parade of systems will
move through the area bringing bouts of moderate to to heavy
precipitation, gusty winds and mountain snow, by the start of next
week.
Thursday, a deepening low will move northeast inside of 140W and
move towards Vancouver Island. However a strong front will approach
the coast bringing the potential for strong winds along the coast,
south of Cape Blanco, and possibly the Shasta and Rogue Valleys.
The heaviest precipitation should remain offshore until Thursday
evening. However a series of disturbances ahead of the front could
bring some light to occasional moderate precipitation to portions of
northern Cal, specifically around the Mount Shasta area. Snow levels
will be high (around 10,000 feet) during the day Thursday, so were
not expecting any concerns.
Thursday evening into Thursday night, moderate to heavy
precipitation will move into the area with the heaviest rain along
the coast, coastal mountains and northern Cal. This storm has have
an AR (atmospheric river) signature to it, but only for about a 12
hour period with a southwest orientation which will serve to wring
out even more moisture as it encounters the coastal mountains. The
front will move through the area Friday afternoon with precipitation
rates diminishing and snow levels will come down some, but still
mainly affecting the higher passes like Diamond and Crater Lake and
possibly the Everitt Memorial highway at Mount Shasta.
As previously mentioned, the pattern remains active with the next
storm arriving Saturday morning, followed by another one Sunday
morning or early Sunday afternoon. Confidence is high in the active
pattern and storms being moderate to strong in intensity, but as
always, it will all come down to the individual timing of each one.
-Petrucelli
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...Wind Advisory until 2 PM PDT Wednesday for ORZ030-031.
High Wind Warning until 5 AM PDT Wednesday for ORZ021-022.
Wind Advisory until 5 AM PDT Wednesday for ORZ026.
CA...Wind Advisory until 2 PM PDT Wednesday for CAZ085.
Winter Weather Advisory until 6 AM PDT Wednesday for CAZ080-082.
Wind Advisory until 8 AM PDT Wednesday for CAZ081.
Pacific Coastal Waters...
Gale Watch from Thursday morning through Thursday afternoon for
PZZ350-356.
Hazardous Seas Watch from Wednesday evening through Thursday
morning for PZZ350-356.
Gale Warning until 5 AM PDT Wednesday for PZZ350-356-370-376.
Hazardous Seas Warning from 5 AM to 11 PM PDT Wednesday for
PZZ350-356-370-376.
Gale Watch from Wednesday evening through Thursday afternoon for
PZZ370-376.The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 19, 8:21 PM PDT | Gale Watch | MFR | 19 hr | |
| Oct 19, 8:21 PM PDT | Hazardous Seas Watch | MFR | 13 hr | |
| Oct 19, 8:21 PM PDT | Hazardous Seas Warning | MFR | 36 hr | |
| Oct 20, 3:30 AM PDT | Wind Advisory | MFR | Jackson, Klamath, Lake | 53 hr |
| Oct 20, 2:14 PM PDT | High Wind Warning | MFR | Coos, Curry, Douglas | 27 hr |
| Oct 20, 3:05 PM PDT | Gale Warning | MFR | 26 hr |
Nearby
High Wind Watches in Oregon, 2021Every high wind watch in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.